# SDR SWIA2017120543921

- Difficulty date: October 25, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 23,102 hours, 13,753 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE ITT SPIKE. LEFT ENGINE FLAME OUT MESSAGE. LEFT ENGINE SHUT DOWN. EMERGENCY DECLARED. (FLT 5240). REMOVED AND REPLACED LT ENGINE.
